American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Ahmet I. Seven. Mutation classes of skew-symmetrizable $3\times3$ matrices. Proc. Amer. Math. Soc. 141 (2013) 1493-1504.
Abstract, references, and article information   
View Article: PDF

[2] Mathias Drton and Caroline J. Klivans. A geometric interpretation of the characteristic polynomial of reflection arrangements. Proc. Amer. Math. Soc. 138 (2010) 2873-2887. MR 2644900.
Abstract, references, and article information   
View Article: PDF

[3] Dominique Foata and Guo-Niu Han. The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials. Proc. Amer. Math. Soc. 138 (2010) 385-393. MR 2557155.
Abstract, references, and article information   
View Article: PDF

[4] Sankaran Viswanath. Poincaré series of subsets of affine Weyl groups. Proc. Amer. Math. Soc. 136 (2008) 3735-3740. MR 2425710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dominique Foata and Guo-Niu Han. Signed words and permutations, I: A fundamental transformation. Proc. Amer. Math. Soc. 135 (2007) 31-40. MR 2280171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jian-yi Shi. Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups, II. Proc. Amer. Math. Soc. 133 (2005) 2525-2531. MR 2146194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jian-yi Shi. Fully commutative elements and Kazhdan--Lusztig cells in the finite and affine Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 3371-3378. MR 1990625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J.-C. Aval and N. Bergeron. Catalan paths and quasi-symmetric functions. Proc. Amer. Math. Soc. 131 (2003) 1053-1062. MR 1948095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. The number of connected components in double Bruhat cells for nonsimply-laced groups. Proc. Amer. Math. Soc. 131 (2003) 731-739. MR 1937410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] María G. Martínez, Harold M. Stark and Audrey A. Terras. Some Ramanujan hypergraphs associated to $GL(n,\mathbb{F}_q)$. Proc. Amer. Math. Soc. 129 (2001) 1623-1629. MR 1814089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Sury. The Chevalley-Warning theorem and a combinatorial question on finite groups. Proc. Amer. Math. Soc. 127 (1999) 951-953. MR 1476394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John R. Stembridge. Some particular entries of the two-parameter Kostka matrix . Proc. Amer. Math. Soc. 121 (1994) 367-373. MR 1182707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1